# SDR FDEA201801130082

- Difficulty date: January 13, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 45,103 hours, 26,267 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 10248
- Condition: Contaminated
- Location: Cockpit
- Part time: 8,594 hours, 4,848 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER EXTENSIVE DE-ICE AND NORMAL TAKEOFF, IN CLIMB-OUT FROM MEM, RECEIVED REPETITIVE AVIONICS SMOKE ECAM. COMPLIED WITH ECAM/QRH PROCEDURES.  USING SNIFFER FAN DID NOT DETECT AND SMOKE/ODORS.  RETURNED TO LAND MEM.  FOUND MOISTURE IN COCKPIT DUCT SMOKE DET(13WA), REMOVED AND REPLACED SAME. REF AMM 26-15-12-04 ALSO REMOVED AND REPLACED WATER SEPARATOR COALESCERS, PRECAUTIONARY. REF AMM 21-51-16-03. RAN PACKS AND ACCOMPLISHED OPERATIONAL TEST OF SMOKE DETECTION SYS, REF AMM 26-15-00-05. OPS CHECKED GOOD, NO FAULTS. A/C OK FOR SERVICE.
